Volume 28, Issue 1 (January 1983)

    A Case of Suicide Involving the Concomitant Intravenous Injection of Barbital and Oral Ingestion of Arsenic

    (Received 17 April 1982; accepted 13 May 1982)

    Published Online: January

    CODEN: JFSOAD

      Format Pages Price  
    PDF 4 $25   ADD TO CART


    Abstract

    A case of suicide involving the intravenous injection of barbital and the oral ingestion of arsenic trioxide is reported. The pathologic and toxicologic findings are discussed.


    Author Information:

    Poklis, A
    Associate professor, St. Louis University School of Medicine, St. Louis, MO

    Gantner, GE
    Professor, St. Louis University School of Medicine, St. Louis, MO

    Graham, MA
    Assistant professor, St. Louis University School of Medicine, St. Louis, MO

    Mackell, MA
    Clinical instructor, St. Louis University School of Medicine, St. Louis, MO


    Stock #: JFS12259J

    ISSN: 0022-1198

    DOI: 10.1520/JFS12259J

    ASTM International
    is a member of CrossRef.

    Author
    Title A Case of Suicide Involving the Concomitant Intravenous Injection of Barbital and Oral Ingestion of Arsenic
    Symposium , 0000-00-00
    Committee E30